# SDR FDEA202302110252

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N117FE
- Make and model: Boeing 767-300
- Aircraft serial: 44379
- Aircraft time: 15,341 hours, 6,122 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Beam
- Part number: 313T231087
- Part serial: UNK
- Condition: Worn
- Location: N/A
- Part time: 15,341 hours, 6,122 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON O/B AFT FAIRING ACCESS PANEL, AFT HINGE MOUNTING POINT HAS DAMAGE AT BOTH FWD AND AFT BOLT   HOLES. 0000231760 : ROWLAND, GLEN J - 12-FEB-2023 05:37  REPAIRED #1 ENGINE PYLON O/B AFT FAIRING ACCESS PANEL, AFT AND SECOND FROM AFT HINGE MOUNTING POINT WORN   LUGS PER SRM 54-52-70-  2R REPAIR 6.
